Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dotty1

HCl makes my hips hurt?

Recommended Posts

About 5 hours after taking HCl, my hips begin to ache very badly. I found that taking 2 pills of calcium stops this. I've read that eating foods high in sulfur-containing amino acids or acidic foods causes our bodies to try to "correct" itself by drawing calcium out of the bones in direct proportion as we increase the acid intake to rebalance our body's alkalinity.

Recently, my mom noticed that every time she ate red meat (high in sulfur containing amino acids), her hips ached terribly. She also had to remove coffee (acidic) from her diet.

Has anyone else experienced bone pain after ingesting HCl? :( I'm taking it to see if it has an effect on my acne. I think I should rely on correcting my low stomach acid naturally without the use of HCl.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×